# SDR SWAA2015101244822

- Difficulty date: August 16, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG BEAM ATTACHMENT FITTING BRACKET CRACKED, UPPER SPAR CHORD.  R & R BRACKET IAW SRM & DWG.
